RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2015, Volume 206, Number 10, Pages 71–102 (Mi msb8560)  

This article is cited in 12 scientific papers (total in 12 papers)

Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation

A. K. Gushchin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We consider a statement of the Dirichlet problem which generalizes the notions of classical and weak solutions, in which a solution belongs to the space of $(n-1)$-dimensionally continuous functions with values in the space $L_p$. The property of $(n-1)$-dimensional continuity is similar to the classical definition of uniform continuity; however, instead of the value of a function at a point, it looks at the trace of the function on measures in a special class, that is, elements of the space $L_p$ with respect to these measures. Up to now, the problem in the statement under consideration has not been studied in sufficient detail. This relates first to the question of conditions on the right-hand side of the equation which ensure the solvability of the problem. The main results of the paper are devoted to just this question. We discuss the terms in which these conditions can be expressed. In addition, the way the behaviour of a solution near the boundary depends on the right-hand side is investigated.
Bibliography: 47 titles.

Keywords: elliptic equation, Dirichlet problem, boundary value.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/sm8560

Full text: PDF file (684 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2015, 206:10, 1410–1439

Bibliographic databases:

UDC: 517.956.223
MSC: Primary 35J25; Secondary 35J67
Received: 18.06.2015

Citation: A. K. Gushchin, “Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation”, Mat. Sb., 206:10 (2015), 71–102; Sb. Math., 206:10 (2015), 1410–1439

Citation in format AMSBIB
\Bibitem{Gus15}
\by A.~K.~Gushchin
\paper Solvability of the Dirichlet problem for an~inhomogeneous second-order elliptic equation
\jour Mat. Sb.
\yr 2015
\vol 206
\issue 10
\pages 71--102
\mathnet{http://mi.mathnet.ru/msb8560}
\crossref{https://doi.org/10.4213/sm8560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438564}
\zmath{https://zbmath.org/?q=an:06537981}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015SbMat.206.1410G}
\elib{http://elibrary.ru/item.asp?id=24850579}
\transl
\jour Sb. Math.
\yr 2015
\vol 206
\issue 10
\pages 1410--1439
\crossref{https://doi.org/10.1070/SM2015v206n10ABEH004500}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367229400003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953251623}


Linking options:
  • http://mi.mathnet.ru/eng/msb8560
  • https://doi.org/10.4213/sm8560
  • http://mi.mathnet.ru/eng/msb/v206/i10/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “$L_p$-estimates for the nontangential maximal function of the solution to a second-order elliptic equation”, Sb. Math., 207:10 (2016), 1384–1409  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. M. O. Katanaev, “Cosmological models with homogeneous and isotropic spatial sections”, Theoret. and Math. Phys., 191:2 (2017), 661–668  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. I. M. Petrushko, “On boundary and initial values of solutions of a second-order parabolic equation that degenerate on the domain boundary”, Dokl. Math., 96:3 (2017), 568–570  crossref  crossref  mathscinet  zmath  isi  elib  scopus
    4. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  adsnasa  isi  elib
    5. A. K. Gushchin, “A criterion for the existence of $L_p$ boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  isi  elib  elib
    6. M. O. Katanaev, “Chern–Simons action and disclinations”, Proc. Steklov Inst. Math., 301 (2018), 114–133  mathnet  crossref  crossref  isi  elib  elib
    7. Yu. N. Drozhzhinov, “Asymptotically homogeneous generalized functions and some of their applications”, Proc. Steklov Inst. Math., 301 (2018), 65–81  mathnet  crossref  crossref  isi  elib  elib
    8. V. V. Zharinov, “Analysis in algebras and modules”, Proc. Steklov Inst. Math., 301 (2018), 98–108  mathnet  crossref  crossref  isi  elib  elib
    9. N. A. Gusev, “On the definitions of boundary values of generalized solutions to an elliptic-type equation”, Proc. Steklov Inst. Math., 301 (2018), 39–43  mathnet  crossref  crossref  isi  elib  elib
    10. A. S. Trushechkin, “Finding stationary solutions of the Lindblad equation by analyzing the entropy production functional”, Proc. Steklov Inst. Math., 301 (2018), 262–271  mathnet  crossref  crossref  isi  elib  elib
    11. V. V. Zharinov, “Analysis in differential algebras and modules”, Theoret. and Math. Phys., 196:1 (2018), 939–956  mathnet  crossref  crossref  adsnasa  isi  elib
    12. M. O. Katanaev, “Description of disclinations and dislocations by the Chern–Simons action for $\mathbb{SO}(3)$ connection”, Phys. Part. Nuclei, 49:5 (2018), 890–893  crossref  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:333
    Full text:38
    References:38
    First page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019